# SDR SWAA050129

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 66,886 hours, 44,796 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65C2525121A
- Part serial: 280E
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING NR 3 SPOILER DELAMINATED.  REMOVED AND REPLACED LT WING NR 3 SPOILER PER MM.
